# SDR 05FDEA00631

- Difficulty date: March 24, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727
- Aircraft serial: 20940
- Aircraft time: 55,547 hours, 34,224 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Malfunctioned
- Location: Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOWER CARGO SMOKE LIGHT ILLUMINATED ON T/O AT 90 KTS, RTO- NO OTHER INDICATION ON CARGO PANEL OR BELL.  BOTH FWD AFT COMPARTMENTS CHECK CLEAR.  RELAMPED INDICATOR OPS TEST NORMAL IAW MM 26-17-012-2 OK FOR SERVICE.
